# SDR CA121011006

- Difficulty date: October 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 68,494 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIR RETURN DUE TO PRESSURIZATION ISSUE,WAS AT APPROXIMATELY F080,OVERWEIGHT LANDING.NO EMERGENCY DECLARED.  IAW AMM 05-51-11-200-004-A, VERTICAL SPEED 600 FT MIN OR MIN FOR OVERWEIGHT LANDING CREW REPORTS 200 FT MIN.  NO FURTHER ACTION NECESSARY SERVICEABLE.  SKIN AIR VALVE REPLACED IAW AMM 21-26-53 PB 401.
